# SDR FDEA201410012883

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AUB7054501
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON PRE COOLER PANEL 437DR RIB STIFFENERS TOP & BOTTOM SIDES, INCLUDING FWD & AFT FLANGES, FOUND CRACKED WELDED AREAS.  VERIFIED PANEL 437DR SECONDARY STRUCTURE IAW EA 8-5450-T0311730 STEP 1.  WELDED RIB STIFFENERS TOP & BOTTOM SIDES & FWD & AFT FLANGES ON T14 1095276 IAW EA 8-5450-T0311730 REV NO A PS P1.  MINOR REPAIR.
